Inequalities defining orbit spaces.

Claudio Procesi; Gerald Schwarz

Inventiones mathematicae (1985)

  • Volume: 81, page 539-554
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Procesi, Claudio, and Schwarz, Gerald. "Inequalities defining orbit spaces.." Inventiones mathematicae 81 (1985): 539-554. <>.

author = {Procesi, Claudio, Schwarz, Gerald},
journal = {Inventiones mathematicae},
keywords = {orbit space; semialgebraic structure; compact Lie group; invariant polynomial},
pages = {539-554},
title = {Inequalities defining orbit spaces.},
url = {},
volume = {81},
year = {1985},

AU - Procesi, Claudio
AU - Schwarz, Gerald
TI - Inequalities defining orbit spaces.
JO - Inventiones mathematicae
PY - 1985
VL - 81
SP - 539
EP - 554
KW - orbit space; semialgebraic structure; compact Lie group; invariant polynomial
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.